# SDR CKSA97488

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retreact Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR IN TRANSIT DOOR FE/SO DOOR LIGHTS ON, GEAR DID NOT RETRACT.  BITE CHECK OF PROX LOGIC AND SWITCH BOXES, NO FAULTS FOUND.  OPERATED NLG STEERING, CHECKS OK IAW L1011 MM 32-51-00.  NLG RETRACT AND EXTEND, OPS CHECKS OK IAW L1011 MM 32-34-00.  BOTH NOSE TIRES SCUFFED, ACFT DRIFTED RIGHT AFTER LANDING REQUIRED FULL LEFT RUDDER AND NW STEERING TO MAINTAIN CENTER LINE.  REMOVED AND REPLACED LEFT NOSE WHEEL ASSY IAW L1011 MM 32-42-01.  RT NOSE WHEEL OK TO CONTINUE IN SERVICE.
